# SDR TWAA9806406

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FS 198 FLOOR TRACK WITH CORROSION RBL 21 TO RBL 26.  REMOVED CORROSION PER 51-10-3.  REINSTALLED TRACK PER MM 53-40-1 PG 201.  ACFT TT:  70,506 HOURS.  ACFT TC:  66,322.  (X)
